# SDR SWIA20240805

- Difficulty date: August 5, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FLOOR BEAM RBL 9 AT APPROX FS855 - FS977 FOUND ELONAGTED HOLE AT CROSS BEAM FROM PREVIOUS REPAIR AT FS969. (C-CHECK RO 10/7/2024) (FILED OPEN)REPAIRED FLOOR BEAM RBL 9 AT FS 969 IAW REO 670-53-51-300 REV. -- DATED 2024-08-07 ALL STEPS AT LOCATION #1 (A, B, C, D, E) AND REPAIRED LOCATION #2 ( A, B, C, D) AND COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
